# SDR SWAA2021120141297

- Difficulty date: November 5, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR #5 BEAM IS CRACKED APPROXIMATELY 14 INCHES AFT OF INNER SKIN L/E COMMON TO INBOARD FLANGE OF BEAM. ; FORWARD SERVICE DOOR #5 EAM IS CRACKED APPROXIMATELY 14 INCHES AFT OF INNER SKIN LE COMMON TO INOARD FLANGE OF EAM. / [01] UPDATED MEASUREMENTS; [02] FORWARD SERVICE DOOR; CRACKED #5 BEAM APPROXIMATELY 14 INCHES AFT OF INNER SKIN L/E COMMON TO INBOARD FLANGE OF BEAM WAS REPAIRED ON CUSTOMER RO NO P1684422-1 JOB# 544351; [03] VERIFIED CORRECTIVE ACTION 1 AND 2
